# SDR ASOA201906287088

- Difficulty date: July 18, 2019
- Submitted: July 29, 2019
- Operation: Air carrier
- Aircraft: N14904
- Make and model: Emb EMB-145LR
- Aircraft serial: 145477
- Aircraft time: 42,634 hours, 32,929 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY:  CRACKED SHEAR CLIP AT FRAME 75 AND STRINGER 2R.  CORRECTIVE ACTION:  REMOVED SHEAR CLIP, CUTOUT DAMAGED SECTION OF SHEAR CLIP, FABRICATED FILLER AND DOUBLER, ASSEMBLED AND INSTALLED REPAIRED SHEAR CLIP, IN ACCORDANCE WITH ETD 2019-145-093440 AND SRM 51-40-02.
